Journal of Function Spaces

Journal of Function Spaces / 2006 / Article

Open Access

Volume 4 |Article ID 207354 |

Joaquim Martín, Mario Milman, "Weighted norm inequalities and indices", Journal of Function Spaces, vol. 4, Article ID 207354, 29 pages, 2006.

Weighted norm inequalities and indices

Academic Editor: Fernando Cobos
Received01 Dec 2004


We extend and simplify several classical results on weighted norm inequalities for classical operators acting on rearrangement invariant spaces using the theory of indices. As an application we obtain necessary and sufficient conditions for generalized Hardy type operators to be bounded on ?p(w), ?p,8(w), Gp(w) and Gp,8(w).

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.